# SDR DHL2005788013

- Difficulty date: September 27, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 340 KIAS RED LANDING GEAR DOORS LIGHT ON FWD PANEL ILLUMINATED & AMBER NOSE GEAR DOOR WARNING LIGHT ON S/O PANEL ILLUMINATED.  FOUND NOSE GEAR DOOR SWITCH OUT OF ADJ.  ADJ SWITCH IAW MM 32-62-11, OPS CHECK GOOD.
